# SDR AALA202404241192

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 33,244 hours, 14,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR GUST LOCK WOULD NOT RELEASE. CLEANED AND LUBED GUST LOCK LINKAGE AND TRACK, OPERTIONAL CHECK NORMAL. PER AMM 52-11-00.
